# SDR GTIA2020010834919

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 52,416 hours, 24,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK FOUND MEGAPHONE TO BE INOP-R&R FWD MEGAPHONE IAW SPIRIT AIRLINES DRAWING NUMBER NK319-132-EQ
